# SDR DALA2024010210752

- Difficulty date: December 27, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- Aircraft time: 56,850 hours, 39,446 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THREADS OF ACME SCREW AT HORIZONTAL STAB PER AMDS 2740-01114-03, STEP # 2.C. CORRODED SCREW AT HORIZONTAL STAB WAS REPLACED BY SERVICEABLE SCREW AT HORIZONTAL STAB. (LP #0128653)
